Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Hello!

By registering with us, you'll be able to view our forums in full as well as discuss, share and private message other members of Behind The Gray. Why not join us now?

CaseyR

Members
  • Content Count

    198
  • Joined

  • Last visited

  • Days Won

    2

CaseyR last won the day on November 18 2015

CaseyR had the most liked content!

Community Reputation

269 Excellent

About CaseyR

  • Rank
    Established Member
  • Birthday 25/08/1951

Profile Information

  • Gender
    Male
  • Location
    Arkansas, USA
  • Interests
    grandkids, gardening, fishing, hunting, camping

Converted

  • Biography
    Male, married, retired, Grandpa
  • Location
    Arkansas
  • Interests
    Grandkids, gardening, hunting/fishing
  • Occupation
    retired
  • SAH/Stroke Date
    11/19/2012

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Mama, Yep. I had a siezure in the ER and one on the way to another facility in an ambulance. They began iv meds and I didn’t have another until they stopped the iv and started me on oral meds. That was the last one though. They wiened me off diazanon first and them keppra. No problems with siezures since. I’m 6 years out.
  2. CaseyR

    Guilt

    Zoegrove, bless your heart. You can be sure we on here understand. You should seek some counceling. It really does help! If you had pain or a physical deficit you would seek help for it. Emotional pain is no less real and bothersome. Go for it!
  3. CaseyR

    1year post sah

    Stephen, Strange sensations seem pretty par for the course. I would certainly mention your symptoms to your medical team however. Good luck, and congratulations for the one year of recovery. If you haven’t already, a daily journal is a great idea. It helps you remember things to mention to your dr. Plus may help you discover triggers that cause bad reactions. You can also guage your progress my looking back over the months.
  4. That’s great news. Good luck and be kind to yourself.
  5. Mama, It’s been some time but I recall getting weaned off of keppra was something of an ordeal. I was surprised because I didn’t feel “drugged” at all while taking it. You should mention this to your doctor I think.
  6. CaseyR

    Clive - Four and a bit years on...

    Clive, Our stories are similar except I retired early (59) and had my “bang” at 62. I didn’t have to transition back to full time work. Sure changed my plans though. I am 67 now and have adjusted to my deficits pretty well. I’m not friends with them, but may as well learn to tolerate them.
  7. CaseyR

    Vertigo?

    I went through a spell of something like vertigo early in my recovery. It would hit me suddenly if I looked up. Sometimes it came on for no apparent reason. It mostly passed in a few months. Although I still occasionaly suffer from the “staggers”.
  8. Jimble, I had a siezure while in the emergency room, and another when I was transitioning from iv meds to oral. I was weaned off siezure meds in the first 6 months after release from hospital. No problems since then
  9. Odd sensations and headaches are not unusual. You should report them to your doctor though. It’s a good idea to have a journal to enter how you are doing daily. It’s helpful when your doctor asks how you have been doing. Also you can look over it and see your progress. Drink plenty of water, and rest when you need to. Let us know how you are doing often.
  10. CaseyR

    SAH, 14 years on.

    I get ya Bill. It gets tiresome to try to educate people. If they press I just tell them I had a stroke. And I suppose I sorta did. I hope you have a good time at your gig!
  11. Dee Dee, next month I will be 7 years out from my nasah. I get what you are saying. Someone once told me “ a bad back is like country music. It’s here to stay!” Apparently for some of us nasah syptoms are too!
  12. CaseyR

    Headaches

    I had a nasah as well. I’m almost 7 years out from it. I still get headaches, though not as bad/often as early in my recovery. Listen to your body. My triggers are pushing through stuff. Not stopping when my body tells me that I’ve had enough and should rest. Of course failing to adequately hydrate. Also a sudden weather change will do it. We call it barometer head on here. If you pay attention you will be able to identify your triggers. Of course see your doctor to be sure it’s not something that needs medical attention. Good luck.
  13. CaseyR

    Body Chills

    I had chills often after my nasah. They weren’t addressed by my neurologist. I suspected my hypothalumus must have been affected. I can remember dressing in “long handles’ while my fishing buddy was wearing shorts. I’m not often bothered by them any longer. I have noticed I seldom sweat much though. Just another strange deficit.
  14. Simon, I am six years out on my nasah. Mine came much later than yours. I was 61 when it occurred. I often wonder if my deficits are a result of the event or due to normal aging. I have come to decide it doesn’t matter really. It is what it is. I count my blessings and move along. I, like you, have not had as rough a time as many on here and feel a little guilty about complaining. We shouldn’t though. I expect there are many like us that could benefit the site by sharing their experience. Thank you for posting. Remember to be kind to yourself, stay hydrated and rest when you need to.
  15. K89, two months isn’t much time. This is a long haul. I had my nasah in 2012. Everyone is different it seems, some recover quickly and others (like me) take two steps forward and one back. I can relate to the noise. It is maddening. Mine sounds like an orchestra tuning sometimes. I have found that music helps me to take my mind off it. Some suggest keeping a journal to track your progress and also discover triggers that may cause bad days. Drink plenty of water. Staying well hydrated is important. And keep in touch. Come on here and let us know how you are coming along.
×